RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 129, Number 2, Pages 207–218 (Mi tmf530)  

This article is cited in 1 scientific paper (total in 1 paper)

Reduction of $XXZ$ Model with Generalized Periodic Boundary Conditions

A. A. Belavin, S. Yu. Gubanov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We examine the $XXZ$ model with generalized periodic boundary conditions and identify conditions for the truncation of the functional relations of the transfer-matrix fusion. After the truncation, the fusion relations become a closed system of functional equations. The energy spectrum can be obtained by solving these equations. We obtain the explicit form of the Hamiltonian eigenvalues for the special case where the anisotropy parameter $q^4=-1$.

DOI: https://doi.org/10.4213/tmf530

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 129:2, 1484–1493

Bibliographic databases:


Citation: A. A. Belavin, S. Yu. Gubanov, “Reduction of $XXZ$ Model with Generalized Periodic Boundary Conditions”, TMF, 129:2 (2001), 207–218; Theoret. and Math. Phys., 129:2 (2001), 1484–1493

Citation in format AMSBIB
\Bibitem{BelGub01}
\by A.~A.~Belavin, S.~Yu.~Gubanov
\paper Reduction of $XXZ$ Model with Generalized Periodic Boundary Conditions
\jour TMF
\yr 2001
\vol 129
\issue 2
\pages 207--218
\mathnet{http://mi.mathnet.ru/tmf530}
\crossref{https://doi.org/10.4213/tmf530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904794}
\zmath{https://zbmath.org/?q=an:1035.82009}
\elib{http://elibrary.ru/item.asp?id=13374270}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 129
\issue 2
\pages 1484--1493
\crossref{https://doi.org/10.1023/A:1012874921596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173055900003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf530
  • https://doi.org/10.4213/tmf530
  • http://mi.mathnet.ru/eng/tmf/v129/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deguchi, T, “The sl(2) loop algebra symmetry of the twisted transfer matrix of the six-vertex model at roots of unity”, Journal of Physics A-Mathematical and General, 37:2 (2004), 347  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:265
    Full text:86
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019